Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Diabetic, High BP, prescription changed from Olmy-A 40 to Eritel CH 80. Advice?

I am a diabetic since last 18 years.My BP is 160/70,PP glucose varies between 150-180 after taking the following medicines Glimulin(1) - 1 tab BBF.,Janumet 50/1000- ABF, gluformin XL-500-AD,OLMY A-40 for BP. with ecospirin and lipicard. Now the Dr. has switched over from OLMY 40 to ERITEL CH 80.I want your expert S advice.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  2400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi Anup, Thanks for writing. I am a qualified and certified cardiologist. Your doctor has done a minor change in your BP medicines if you were taking Erictel H (that contains telmisartan 80 mg with hyrdrochlor thiazide) it is of the same group plus thiazide diuretic as Olmy A 40 (which is olmisartan a angiotensin receptor blocker with no diuretic). Your doctor can tell better but such changes are common. Doctor might have wanted to omit thiazide and try a different salt according to your BP. Basically both salts belong to the same family nothing to be concerned about. I am not happy if your fasting blood sugar is anywhere near 150. In fact latest is to measure glycated hemoglobin (HbA1C) every three month that gives very good idea of diabetic control iover preceding 12 weeks. Suggest this to your doctor he should not mind. Regards.

With Best Wishes
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor